MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 8" ADD-ON SET, BAG SPIKE W/CLAVE® ADDITIVE PORT, CHEMOLOCK¿ PORT, DRY SPIKE ADAP; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM.

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 8" ADD-ON SET, BAG SPIKE W/CLAVE® ADDITIVE PORT, CHEMOLOCK¿ PORT, DRY SPIKE ADAP; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM.
Catalog Number CLH-12
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It is unknown if the device will be returned for evaluation; a lot history review should be conducted.
 
Event or Problem Description
The event was reported via user facility mandatory medwatch report number (b)(4).The event occurred 2 times on an unspecified date(s) in october - oct 1st, 2025, is used as placeholder.The event involved an 8" add-on set, bag spike w/clave® additive port, chemolock¿ port, dry spike adapter and the customer stated that inotuzumab was picked up from pharmacy with chemo spike adapter in place/spiked into chemo bag.The chemo spike adapter had a white dry spike adapter and a blue chemo lock upside down.The healthcare professional spiked the white spike adapter but there was some resistance when spiking the white spike adapter.When she went to administer the inotuzumab, the nurse disconnected the spiros from the blue microclave/side-port, and the medication started to quickly leak out of the blue microclave/side port.The second dose was primed with an adapter that had the downward facing chemo lock, and a white spike adapter pigtail.The chemo lock was utilized to prime the medication.When she went to assess the infusion upon returning, she noticed that there was a large drop of medication coming out of the blue microclave/side-port, however, it was not actively dripping, as the previous dose had been.She noted that the microclave looked like it was still inverted in the "engaged" position.When she attached saline flush to the blue microclave/side port, and then detached after flushing, she noted that the microclave disengaged.There was patient involvement, but harm was not reported as a consequence of this event.
 
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device a probable root cause is unable to be determined.The lot history was reviewed, and no non-conformities were found that would have led to the reported condition on the complaint.Updated information in d9 and e3.

Brand Name
8" ADD-ON SET, BAG SPIKE W/CLAVE® ADDITIVE PORT, CHEMOLOCK¿ PORT, DRY SPIKE ADAP
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM.
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23609516
Report Number9617594-2025-02196
Device Sequence Number18456409
Product Code ONB
UDI-Device Identifier00887709080416
UDI-Public(01)00887709080416(17)300201(10)14323633
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K131549
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCLH-12
Device Lot Number14323633
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by Manufacturer12/09/2025
Initial Report FDA Received Date11/20/2025
Supplement Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INOTUZUMA, MFR UNK
Patient Age22 YR
Patient SexMale